Table of Contents
Algebra
Volume 2014, Article ID 745029, 6 pages
http://dx.doi.org/10.1155/2014/745029
Research Article

The Matrix Equation over Fields or Rings

GAATI, Université de la polynésie française, BP 6570, 98702 Faa’a, Tahiti, French Polynesia

Received 1 June 2014; Revised 9 September 2014; Accepted 16 September 2014; Published 1 October 2014

Academic Editor: Zhongshan Li

Copyright © 2014 Gerald Bourgeois. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Bourgeois, “How to solve the matrix equation XA-AX=f(X),” Linear Algebra and Its Applications, vol. 434, no. 3, pp. 657–668, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. D. Burde, “On the matrix equation XA-AX=Xp,” Linear Algebra and its Applications, vol. 404, pp. 147–165, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. H. Shapiro, “Commutators which commute with one factor,” Pacific Journal of Mathematics, vol. 181, no. 3, pp. 323–336, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. R. Borcherds, Berkeley University, mathematics 261AB, lecture 11, http://math.berkeley.edu/~reb/courses/261/11.pdf.
  5. J. P. Anker and B. Orsted, Eds., Lie Theory, vol. 228 of Progress in Mathematics, Birkhäuser, 2004.
  6. V. Baranovsky, “The variety of pairs of commuting nilpotent matrices is irreducible,” Transformation Groups, vol. 6, no. 1, pp. 3–8, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. Bostan and T. Combot, “A binomial-like matrix equation,” The American Mathematical Monthly, vol. 119, no. 7, pp. 593–597, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. T. S. Motzkin and O. Taussky, “Pairs of matrices with property L II,” Transactions of the American Mathematical Society, vol. 80, pp. 387–401, 1955. View at Google Scholar · View at MathSciNet
  9. P. M. Cohn, Basic Algebra: Groups, Rings and Fields, Springer, London, UK, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. Bračič, “On the Jacobson's lemma,” http://jankobracic.files.wordpress.com/2011/02/on-the-jacobsons-lemma.pdf.
  11. J. Bračič and B. Kuzma, “Localizations of the Kleinecke-Shikorov theoerem,” Operators and Matrices, vol. 1, no. 3, pp. 385–389, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  12. G. Almkvist, “Endomorphisms of finetely generated projective modules over a commutative ring,” Arkiv för Matematik, vol. 11, no. 1-2, pp. 263–301, 1973. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. N. H. McCoy, “On the characteristic roots of matric polynomials,” Bulletin of the American Mathematical Society, vol. 42, no. 8, pp. 592–600, 1936. View at Publisher · View at Google Scholar · View at MathSciNet
  14. N. H. McCoy, “A theorem on matrices over a commutative ring,” Bulletin of the American Mathematical Society, vol. 45, pp. 740–744, 1939. View at Publisher · View at Google Scholar · View at MathSciNet
  15. W. Brown, Matrices over Commutative Rings, Taylor & Francis, Boca Raton, Fla, USA, 1992.